This is my first time posting. I took norcos upwards of 6 yrs. got up to 30-40 a day. Was put on suboxone, took it for 30 days tapering down pretty well. I am now on day 8 of no suboxone but day 5 thru now I have been taking a half of a hydro a couple times a day to ease the withdrawn. Main reason is I am going thru this with no support. My "live in" boyfriend doesn't know anything bout me ever taking anything. In the forums I've read bout taking the hydro to help with the w/d they always say don't do it cuz ur gonna re-lapse. Trust me, I'm not. I jus want to know if anyone out there has done it this way & what there result was. Cuz I'm still feeling pretty bad on day 8 so I'm hoping a couple halfs of hydro didn't f**k me. Thx & good luck to all u...
21 Dec 2011
You started to take Sub because you were on Narcos or something like it. What makes you think you can only take a couple here and there? I thought like that too, though in a different type of situation.
Ya, right. eight years later and here I am on Sub because I thought I could take a couple of 'anything'. These drugs change the chemistry of our minds! I know you think, you believe, with every fibre of your body you can do it. Please take it from someone who thought exactly like you, it does not work!
Are you ready to take that risk? Somewhere, down the line, and often, not too far off, you very well could (and probably will) find yourself using, like before.
I know, I get it, you don't like feeling the way you are feeling. It is horrible, I know.
I really hope you will come back here and talk to us instead of taking a narco or hydro or any short acting opiate.
I do wish you luck and good choices
20 Dec 2011
I f you want my advice, I would stop the hydros and let your body w/d from all opiates. At day 8 after I jumped off sub I was feeling pretty bad..and ONLY time made it better. It takes about 3 months to feel better..I mean all energy levels back and no tummy trouble no more w/d symptoms..but until them you have to ride it out..it gets better after about 4 weeks and continues getting a little better every day. But if you really want advice..I wouldn't prolong it by taking hydros..not even a hlf of one.
Congrats on getting off sub. It 's hard but well worth it..I promise it will get better.
20 Dec 2011
Hi Vegas... listen u did not get to the point where u r overnight and it is going to take a little more than "overnight" to feel better. There is no fast tracking here. But going back on opiates for sub withdrawal is nuts. I am sorry to be so blunt.
Pattishan61 and Robert_325 both have tapering plans. If u click on their avatars u will be able to read them. They were both able to come off sub with minimal to no wd symptoms. Please read. It will help u immensely. Just please stop the opiates... u WILL relapse. U need to give your brain time to reboot itself and start producing its own endorphins. By tapering SLOWLY it will allow your brain to reboot. Please b patient my friend.
Come back here if u need help.
Be well... and good luck... pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Suboxone , before I relapsed for a few years. 3 months ago, I started suboxone again, and joined AA. But sometimes I have cravings. I ...
4 answers • 25 Nov 2010
I would think that since the opiate receptors are being filled with an opiate that an antidepressant couldn't work. My doctor gave me zoloft. ...
6 answers • 5 Feb 2011
... percs, oxy..whatever I could get. I took last norco on saturday and took an 8mg subutex yesterday. I was clean for about 18 mo (cold turkey) with ...
1 answer • 26 Jul 2011
I have been taking about 5-6 Norco daily for 18 months. I would like to try suboxone, but I am worried about how long I have to go without Norco ...
5 answers • 26 Jul 2011